MathSciNet Relay Station
MathSciNet bibliographic data
MR762765 11R42 (11M41)
Goldstein, Larry Joel; Razar, Michael J. The theory of zeta functions of several complex variables. I. J. Number Theory 19 (1984), no. 2, 148–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement